# SDR GTIA031009

- Difficulty date: November 13, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN CENTER FLOOR PANEL STATION 886-946 MISSING EDGE FILLER, TWO METAL SIDE SUPPORTS CRACKED/WORN.  BAD INSERTS.  FABRICATED NEW FLOOR PANEL.  (M)
